# SDR SWAA2013030413261

- Difficulty date: February 25, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,122 hours, 16,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT FLOOR TO SIDEWALL SUPPORT HAS CORROSION ON UPPER SURFACE AT NUT PLATE HOLES BETWEEN BS 500 AND BS 500C.  REPAIRED SUPPORT PER SRM.
